Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
149 Doctors are Online
Ask a Urologist   »  

Have general malaise with sensitive and discolored penis tip. What is the cause?

User rating for this question
Very Good
Answered by

Practicing since : 2003
Answered : 2189 Questions
if my penis is sensitive to touch, and a bit discolored at the tip, and I have general malaise, what might be the cause, Dr?
Posted Tue, 30 Apr 2013 in Penis Problems
Answered by Dr. Jonas Sundarakumar 1 hour later
Hello and welcome to Healthcare Magic. Thanks for your query.

A discolouration and hypersensitivity at the tip of the penis could be due to a few possibilities:
- A recent infection which is resolving. This could have resulted in scarring and hypersensitivity.
- An allergic reaction.
- Vitamin deficiency, e.g. B12 deficiency.
- Certain systemic diseases like diabetes can also result in such kind of symptoms.

The general malaise may be due to different causes like vitamin deficiencies, diabetes, thyroid disorders, etc.

I would advise you to have a complete physical examination and a few tests like a urine test, certain basic blood tests. etc. so that the cause for your symptoms can be correctly identified. Further treatment will depend on the likely cause.

Wish you all the best.

Dr. Jonas Sundarakumar
Consultant Psychiatrist & Sexologist
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to

The user accepted the expert's answer

Ask a Urologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor